Re: [FH] Urgent ; lasix overdose??
- Dear group,
İ âm sorry about the typos since i âm writing on a mini device and on top of that it has the dictionary feature on which makes it harder to write...
İ have a simple question? Yet i only got 2 respondents.. That was often the case w my emails. İ âm not a "email caregiver" however the vets here are not familiar w heart diseases. The Prof gave my boy a depomedrol shot which shook him pretty hard, his resting bpm is not good, his behaviour is different etc. And today i accidentally overdosed him on lasix. İ hate myself For that. İ should have been extra careful but i âm so confused and its the middle of the night i made a mistake
But it makes me sad when i can not get any advise...
To my emails about cortisone, or lasix overdose...
Please share the valuable info you have for i can not get much from the vets here...
(i have a great internist though, thank God, for her)
Sent via Banu's iPod touch
On Dec 27, 2011, at 6:16, Carol <carolroar@...> wrote:
> BPM of 36 is higher than normal, but it's not totally terrible. When it gets above 40 is when I would worry with my angel Snowball. Are you counting his bpm's while he's sleeping or resting...not after walking around or any physical movement. They'll be higher after activity.
> I don't know if you want to try this, but I use flower essences to try to calm them. Bach Flower Remedies makes one called Rescue Remedy and it many times has calmed down my guys. It's not a drug or anything like that and is perfectly safe. Here is what it is. http://www.bachflower.com/Rescue_Remedy.htm
> You can buy it at health food stores, and some regular drug stores carry it. The way you use it is you put 5 drops of the remedy into a separate dropper bottle and fill it with spring water (not tap water or distilled water). Shake it 100 times on the palm of your hand (called succussing) the very first time you make the remedy. Then when you want to dose them, just shake it 20 times before dosing. This sucussing "activates" the energy of the flower essence. Then you can give a few drops by
> mouth or on the skin. You can even put it in a spray bottle and spray the area they lay on. If you give it by mouth, just rinse the end of the dropper in very hot water, shake it dry before putting it back in the bottle. You can put a few drops into the mouth or rub it into the skin. The inner hairless part of the tip of the ear, on the belly, or the best spot I like is the very top of the head between they're ears. That is the "focus" or "calming" point in Chinese medicine. When I can't give the RR orally, I rub it into that spot, right on the base of the fur so it makes contact with the skin. And the second thing I do is just that...massaging that calming point. You do little, tiny circles...lightly, not a lot of pressure.
> I hope things stay calm for you both tonight.
> Carol and the gang
> -----Original Message-----
> From: Banu Korgul <banukorgul@...>
> Sent: Mon, Dec 26, 2011 8:00 pm
> Subject: Re: [FH] Urgent ; lasix overdose??
> Before the last lasix 36
> After 36 nothing changed and its been almost 2 hrs( in 15 mins)
> He drank a good amount of water
> Ä° carry his bowl around maybe there tines a day, make sure he drinks well.
> Tonight i gave sone milk in water and he drank that
> But why the bpm i still high???
> Ä° hate cortisone , the depomedrol shot on the 12 th rocked him out....
> [Non-text portions of this message have been removed]
> Dwyane, LeBron pull off unique alley-oop
> Miami's dynamic duo teams up for one of the most electrifying fast breaks you'll see.
[Non-text portions of this message have been removed]